# SDR VNAA2012120800007

- Difficulty date: December 8, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 21,627 hours, 21,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED CABIN IN-FLOOR EMERGENCY LIGHTS INOPERATIVE AND NOT SECURE AT ROWS 1-3.  MAINTENANCE INSPECTED, REMOVED AND REPLACED FORWARD EMERGENCY FLOOR LIGHT STRIP AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
